Nonregular graphs with three eigenvalues

Research output: Contribution to journalArticleScientificpeer-review

236 Downloads (Pure)
Original languageEnglish
Pages (from-to)101-118
Number of pages17
JournalJournal of Combinatorial Theory, Series B, Graph theory
Volume73
Issue number2
Publication statusPublished - 1998

Cite this

@article{3af297826c814e019d8700db8f190bd5,
title = "Nonregular graphs with three eigenvalues",
author = "{van Dam}, E.R.",
note = "Pagination: 17",
year = "1998",
language = "English",
volume = "73",
pages = "101--118",
journal = "Journal of Combinatorial Theory, Series B, Graph theory",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "2",

}

Nonregular graphs with three eigenvalues. / van Dam, E.R.

In: Journal of Combinatorial Theory, Series B, Graph theory, Vol. 73, No. 2, 1998, p. 101-118.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Nonregular graphs with three eigenvalues

AU - van Dam, E.R.

N1 - Pagination: 17

PY - 1998

Y1 - 1998

M3 - Article

VL - 73

SP - 101

EP - 118

JO - Journal of Combinatorial Theory, Series B, Graph theory

JF - Journal of Combinatorial Theory, Series B, Graph theory

SN - 0095-8956

IS - 2

ER -